# SDR SWAA2016022549377

- Difficulty date: January 31, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 42,487 hours, 24,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED, BETWEEN BS 344 - 360, RBL 12.  REPAIRED WEB IAW SRM.
